# SDR UPS01836833

- Difficulty date: September 20, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 570845803
- Part serial: 007
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS INOP. R&R BATTERY PACK. OPS CHECKS GOOD PER DC8 MM 33-50-00.
